On Dieudonné's Boundedness Theorem
Bollettino della Unione matematica italiana, Série 9, Tome 2 (2009) no. 2, pp. 343-348
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
We generalize the classical Dieudonné boundedness theorem for modular measures on lattice ordered effect algebras.
@article{BUMI_2009_9_2_2_a2,
author = {Barbieri, Giuseppina},
title = {On {Dieudonn\'e's} {Boundedness} {Theorem}},
journal = {Bollettino della Unione matematica italiana},
pages = {343--348},
year = {2009},
volume = {Ser. 9, 2},
number = {2},
zbl = {1177.28006},
mrnumber = {2537274},
language = {en},
url = {http://geodesic.mathdoc.fr/item/BUMI_2009_9_2_2_a2/}
}
Barbieri, Giuseppina. On Dieudonné's Boundedness Theorem. Bollettino della Unione matematica italiana, Série 9, Tome 2 (2009) no. 2, pp. 343-348. http://geodesic.mathdoc.fr/item/BUMI_2009_9_2_2_a2/